# SDR SWAA2024022342849

- Difficulty date: January 18, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING ENTRY DOOR HARDWARE AT AFT GALLEY AREA 2024-67941<[01] REPLACED GIRT BAR FITTING HARDWARE ENTRY DOOR AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 STEP 3.D.(1)(G)(H)(I)(J);[02] JOB COMPLETED
